Title

A Comparison of Approximate Interval Estimators for the Bernoulli Parameter

Document Type

Article

Department/Program

Mathematics

Journal Title

The American Statistician

Pub Date

11-1996

Publisher

Taylor and Francis

Volume

50

Issue

1

Journal Article URL

https://www-tandfonline-com.proxy.wm.edu/doi/abs/10.1080/00031305.1996.10473544

First Page

63

DOI

10.1080/00031305.1996.10473544

Publisher Statement

This version is the accepted (post-print) version of the manuscript.

This document is currently not available here.

Share

COinS